×

The Cauchy problem for the Yang-Mills equations. (English) Zbl 0416.58027


MSC:

58J99 Partial differential equations on manifolds; differential operators
22E70 Applications of Lie groups to the sciences; explicit representations
58J90 Applications of PDEs on manifolds
81T08 Constructive quantum field theory
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Atiyah, M.F; Hitchin, N.J; Singer, I.M, (), 2662-2663
[2] Birkhoff, G, Trans. amer. math. soc., 43, 61-101, (1938)
[3] Calderon, A.P, (), 33-49
[4] Choquet-Bruhat, Y, C. R. acad. sci. Paris, 274, 843, (1974), Ser. A
[5] Gell-Mann, M; Glashow, S.L, Ann. physics, 16, 437, (1961)
[6] Jackiw, R; Rebbi, C, Phys. lett. B, 67, 189, (1977)
[7] Lazard, M; Tits, J.L, Topology, 4, 315-322, (1966)
[8] Segal, I, Ann. of math., 78, 339-364, (1963)
[9] Segal, I, Ann. sci. école norm. sup., 1, 469-497, (1968)
[10] Utiyama, R, Phys. rev., 101, 1597, (1956)
[11] Weil, A, Sur LES espaces a structures uniformes, (), 551
[12] Weyl, H, Space, time, and matter, (1921), Dutton New York
[13] Yang, C.N; Mills, R.L, Phys. rev., 96, 191, (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.